I had the copper t inserted in dec 2008, I was feeling cramps before becoming sexually active again and now its worse. I have been having symptoms of pregnancy but I have been seeing my periods regularly. The only difference is they are coming earlier, for shorter periods of time and there is slight bleeding a like two or three days after my period.
What is wrong?
That might all be from the copper or the IUD. (Some of the theory of why an IUD works has to do with it setting up a reaction in the uterus similar to it fighting a foreign body or infection.) Call your doctor and see what he or she recommends.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.